| Catalog Number |
875101 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional serial numbers included in this report: (b)(6).6 of 6 devices were returned for evaluation.Evaluation of two devices found excessive wear due to a lack of proper maintenance.The devices did not heat up during evaluation.The devices were repaired and returned to the customer.Evaluation of one device found excessive wear due to a lack of proper maintenance and lubrication.A friction problem was identified from pressure on the cap.The device did not heat up during evaluation.The device was repaired and returned to the customer.Evaluation of one device found excessive wear due to a lack of proper maintenance.The device had debris build-up.A friction problem was identified from pressure on the cap.The device did heat up during evaluation.The device was repaired and returned to the customer.Evaluation of one device found excessive wear due to a lack of proper maintenance.The device had debris build-up.The device did not heat up during evaluation.The device was repaired and returned to the customer.Evaluation of one device found excessive wear due to a lack of proper maintenance.The device had debris build-up.A friction problem was identified from pressure on the cap.The device did not heat up during evaluation.The device was repaired and returned to the customer.
Event or Problem Description
This report summarizes 6 malfunction events where a midwest e mini 1:5 high speed contra angle attachment handpiece overheated.6 events resulted in no injury.